# SDR UIEA2024092000911

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 98,893 hours, 18,104 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7744694
- Part serial: 900714
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

1. DURING APPROACH, LOUD HOWL OR GROAN NOISE FROM BELOW COCKPIT. AFTER LANDING TURNED OFF PACK 2, NOISE STOPPED. 2. PACK 2 EICAS MSG, PACK WILL NOT RESET. 3. TURNING FINAL APPROACH APPROX 3000 FT, BURNING SMELL COMING THROUGH A/C SYSTEM, LESSENED THROUGH LANDING.( CONFIRMED BURNING SMELL FROM PACK 2 PER FIM 21-00 TASK 810 & AMM 05-51-56. TRANSFER TO DMI 217153 PER MEL 21-51-01-03 CAT C DUE DATE 30SEP24.  /  LP 1787053 M7: R/R ACM PER AMM 21-51-04. OPS CHECK GOOD. DMI 217153 CLOSED. REF IPC 21-51-04-02 ITEM 35.
